I hope someone is out there. I am trying to withdraw C/T from soma/vicodin. This is my 3rd time according to my good friend. I don't even remember the 2nd one. Anyway this is like day 1 off of the vicodin and day 3 off of the soma. (I have been prescribed this for 7 years due to various muscle problems) Is the withdrawel going to be the same as the first time? I really NEED to stop this nonsense. Any help will be appreciated....Thanks Precious
I guess it would depend on how long you have been using and how many you took each day to get an idea...If it is the same amount as before, I am sure it will be close to the same physical WDs....I quit once before for a month and had no real physical wds...mental tho...i started back and used more and this time I did have physical WDS...keep posting
I just looked on my calendar and it's been like 28 days of 4-5 somas a day and 4-5 vicodin 5/500mg a day...I have been waking the past 2 nights at like 2:30am and can't go back to sleep. UGH I hope this passes by Tues. How many times have you quit and what was your drug of choice? Thanks for your reply
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.